# SDR UIEA2019110505860

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,256 hours, 20,922 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 5190
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY GEN DRIVE EICAS AFTER START.( REMOVED AND REPLACED L GEN CONTROL UNIT IAW AMM 24-22-02, OPS CHECK GOOD AND NO DEFECTS NOTED. RAN ENGINES IAW AMM 71-00-00, NO MSG OBSERVED, OPS CHECK GOOD. )
